I am new to this forum,. Please forgive me if I jump all over the place trying to explain what’s going on. I’m a 34 year old male, fairly fit and normally happy.
Four weeks ago I woke up not feeling to good, as the day went on I felt worse, started getting cold sweats, nausea, feeling dizzy and a little anxious, came home from work and slept most of the day, woke up the next day feeling no better, dragged my self to doctor, who is normally fairly good, he just said im a little run down, That night I woke up covered in sweat and vomiting, managed to get a little sleep, woke up feeling like ****, feet freezing cold, body trembling, hand tremors( which I have always had but not as bad ) very nervous and anxious feeling, tightness in chest.
I went to see a different doctor who could not have been nicer, had a blood test done. TSH Level was 0.35 T3 and T4 normal, my anti thyroidal peroxidase antibody was high at 70U/L He also said that my white cell count was high, not sure if that is mentioned in the figures I just mentioned.he did an anxiety test it did come in a littler high but nothing serious, he gave my some anti- anxiety tablets, but told me it could be from my thyroid not being normal.
I booked in to see a Endocrinologist she said I have signs of a hyperthyroid but at a low level, there might be something else wrong, she took more blood tests and did general tests, now awaiting the results.
I should also mention that my mother had a thyroidectomy some years ago.
Anybody else have similar symptoms, one minute I will be fine and then the next I get all nauseated, cold sweat. Insomnia, waking up to early, hard to get going in the mornings, agitation, cold feet, concentration is hard some times, I have had these symptoms over the years on and off, but not this regular.
Any help would be greatly appreciated
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?